# SDR AALA950102

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 350B53004308
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 2110 - DURING CLIMBOUT, BEGAN RECEIVING ECAM FAILURE MESSAGES WITH NO OTHER ABNORMAL INDICATIONS.  UNABLE TO EXTINGUISH ANY OF THE FAILURE MESSAGES.  ACFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 FLIGHT WARNING COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
